# SDR 06FDEA03699

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 48,748 hours, 11,195 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E NR 12 SLAT TRACK LOWER CUTOUT FOUND CRACKED AT XOS 636-643.  REPAIR CARRIED OUT AT LH WING FIXED L/E NR 12 SLAT TRACK LOWER CUTOUT, XOS 636-643 AS PER SRM 57-10-00 FIGURE 21 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
